# SDR SWAA2020082510316

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,117 hours, 24,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK AT LOCATION M01672 / R&R AIRCRAFT EMERGENCY LIGHT BATTERY AT LOCATION M01672 PER MM 33-51-06
